MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952832400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-01716.It was reported that the stent moved on the balloon.The target lesion was located in the right coronary artery (rca).A 4.00x32mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, during the procedure, the stent bunched up in the middle of the balloon and slid a couple of millimeters off the end of the balloon.The proximal end of the stent was half way down the balloon.To prevent the stent to be dislodged from the balloon, the physician deployed the stent to where it was.The physician then dilated the first stent after it was deployed.The physician advanced a 4.00x16mm promus premier¿ drug-eluting stent but there was difficulty passing through the first deployed stent.While pulling the second stent out, it hung up on the first stent and the first stent hung up on the guide.The second stent had a burr in the middle of the stent.A non-bsc guide extension catheter was then advanced and another promus stent was delivered which completed the procedure.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6385270
Report Number2134265-2017-01671
Device Sequence Number317017
Product Code NIQ
UDI-Device Identifier08714729844990
UDI-Public(01)08714729844990(17)20170716(10)18847182
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2017
Device Model NumberH7493952832400
Device Catalogue Number39528-3240
Device Lot Number18847182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;